Journal of Siberian Federal University. Mathematics & Physics / On Limit Theorem for the Number of Vertices of the Convex Hulls in a Unit Disk

Full text (.pdf)
Issue
Journal of Siberian Federal University. Mathematics & Physics. 2020 13 (3)
Authors
Khamdamov, Isakjan M.
Contact information
Khamdamov, Isakjan M.: Tashkent University of Information Technologies Tashkent, Uzbekistan; ; OCRID: 0000-0002-7464-8358
Keywords
convex hull; Poisson point process; Markovian jump process; martingales; Central limit theorem
Abstract

This paper is devoted to further investigation of the property of a number of vertices of convex hulls generated by independent observations of a two-dimensional random vector with regular distributions near the boundary of support when it is a unit disk. Following P. Groeneboom [4], the Binomial point process is approximated by the Poisson point process near the boundary of support and vertex processes of convex hulls are constructed. The properties of strong mixing and martingality of vertex processes are investigated. Using these properties, asymptotic expressions are obtained for the expectations and variance of the vertex processes that correspond to the results previously obtained by H. Carnal [2]. Further, using the properties of strong mixing of vertex processes, the central limit theorem for a number of vertices of a convex hull is proved

Pages
275–284
DOI
10.17516/1997-1397-2020-13-3-275-284
Paper at repository of SibFU
http://elib.sfu-kras.ru/handle/2311/135199